Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have endometriotic cyst ovaries, sever pain. Taken danazol. Help?

i m 29 unmarried.i have polycystic or endometriotic cyst in right ovary since last 5 problem in mensis ,they are regular ..problem is size is increasind..but very starting there was severe pain in pelvis ...when i was not taking diet there is only a little pain when i do more work that too at that time when my diet schedue disturbs..i have taken danazol 3 months..n lucrin injection for 3 months..size did not small by this...what to do?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You are 29 old, unmarried, having endometriosis cyst in the right ovary. As the name indicates it increases in size because of menstrual bleeding arising from the endometrial tissue of the ovary. The treatment is to make the cycle anovultory.
The Danozol is given for that.
Even though hormonal treatment is given to make the cycle anovultory, the side effects of hormone will be there.
So it is better to remove the cyst surgically in the right side.
Keeping fertility in mind, your Thyroid and ovarian hormones have to be analyzed.
Best wishes
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor